Calpol sachets 6 - Earex Advance Ear Drops

Calpol Sachets 6


It’s ideal for little ones who are suffering with aches and pains, such as headaches or teething pain, and has a delicious strawberry flavour that kids will love CALPOL ® Infant Suspension, CALPOL ® Infant Suspension Sachets, CALPOL ® Sugar Free Infant Suspension, CALPOL ® Sugar Free Infant Suspension Sachets and CALPOL ® Infant Sugar Free Colour Free 120mg/5ml Oral Suspension contain paracetamol, can be used in infants from 2 months old (weighing over 4kg and not premature). Do not give more medicine than the label tells you to. What the medicine looks like CALPOL® Infant Suspension Sachets is a pink oral liquid, available in packs of 12 x 5 ml sachets. Each 5ml of this product contains 1.895g of sorbitol liquid. For pain and fever Calpol Sugar Free Infant Suspension Sachets Strawberry Flavour 2+ Months, 20 x 5ml 4.7 out of 5 stars 123. It has a calorific value of 2.6 kcal/g sorbitol Each 5 ml sachet of this product contains 2.2 g of sucrose. Do not take Calpol Sachets if you or antihistamine nasal spray uk your child: Are taking any other medicine with paracetamol in it Tags: 6+ Years, Children, Cold & Flu, Colour Free, Earache, Headache, Pain, Post-immunisation Fever, Sachets, Sore Throat, Sugar Free, Teething, Toothache Last updated on November 11, 2020 16:10 Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 12x5ml sachets. Excipients: maltitol liquid ((E965) contains 2.04 g maltitol liquid per 5ml), kwells travel sickness sodium (contains 1.18mg per 5ml), sorbitol liquid ((E420) contains 1.935 g sorbitol liquid per 5ml), methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) Calpol Six Plus suspension should not be diluted, where a dilution of Calpol Six Plus suspension is required, Calpol Infant suspension should be recommended. Kool 'N' Soothe Kids Cooling Strip Sachets, Pack of 4 4.7 out of 5 stars 489. It contains 120 mg of the active ingredient Paracetamol in every 5 ml of medicine. £2.79. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Children 6 years & over and Adults; Child's Age: 6-8 years; How much - up to calpol sachets 6 4 times a day: 5 ml.


Lascia un commento

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *